# SDR CALA2019082601437

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 54,890 hours, 18,114 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENG VIBS REACHED  2.8 REDUCED THRUST AND  VIBS STAYED BELOW 2.5 REF FIM 71-05-00-815-808-ROO, BLOCKS 1, 2 & 3 #1 ENG EXAMINATION SHOWED NO ANOMOLIES. PER BLOCK 4, WITH VIBE AT 2.8 UNITS, ENG IS OK FOR SVC BUT VIBRATION SURVEY TEST 6 MUST BE DONE NLT 5 FLTS.  COMPLETED THRU STEP D.(1) ANNULUS SEALING STRIP POSITIONING.  ACCOMPLISHED TEST NO. 6, VIBRATION SURVEY TEST IAW MM 71-00-00-715-327-R03 FROM STEP D2 TO END. HIGHEST BROADBAND VIBRATION NOTED WAS 1.4 UNITS. WITHIN SERVICABLE LIMITS, NO FURTHER ACTION REQUIRED.
